MAUDE Adverse Event Report: ABBOTT LABORATORIES (IRVING IA/CC) TOTAL BILIRUBIN; TOTAL BILIRUBIN REAGENT

ABBOTT LABORATORIES (IRVING IA/CC) TOTAL BILIRUBIN; TOTAL BILIRUBIN REAGENT
Model Number 6L45-41
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/21/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There was no further patient information provided by the customer.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed falsely decreased total bilirubin results generated on the architect c16000 processing module for multiple patient comparison samples and a shift in quality control results.The sids ranging from (b)(6) generated a bias ranging between 2.9% to 21.4% between two different calibrator lot numbers.It is unknown if the results are being used for individual patient management.No impact to patient management.
 
Event or Problem Description
During a patient comparison study the customer observed falsely depressed total bilirubin results generated on the architect c16000 processing module for several samples upon use of calibrator lot 05647fd01.The biases observed with this calibrator lot ranged from 2.9% to 22.5%.The customer also reported an observed negative shift in qc results during this time.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
Corrections to the event description of the initial report have been submitted.
 
Additional Manufacturer Narrative
Return testing was not completed as returns were not available.A review of tickets was performed 55749uq08 and there were no trends identified related to patient results.Accuracy testing was performed with a retained kit of lot 55749uq08, quality controls, and a patient serum pool all quality control values were within specifications, and the patient serum pool generated the same mean results across multiple in-house systems.A review of manufacturing documentation did not identify any issues associated with the complaint issue.Labeling was reviewed and found to adequately address the issue under review.Based on the investigation no product deficiency was identified for the total bilirubin assay, lot 55749uq08.

Brand Name
TOTAL BILIRUBIN
Common Device Name
TOTAL BILIRUBIN REAGENT
Manufacturer (Section D)
ABBOTT LABORATORIES (IRVING IA/CC)
1915 hurd drive
irving TX 75038
MDR Report Key9707745
Report Number1628664-2020-00056
Device Sequence Number19668527
Product Code CIG
UDI-Device Identifier00380740011383
UDI-Public00380740011383
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K060574
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2021
Device Model Number6L45-41
Device Catalogue Number06L45-41
Device Lot Number55749UQ08
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/28/2020
Supplement Date Received by Manufacturer03/29/2020
05/20/2020
Initial Report FDA Received Date02/13/2020
Supplement Report FDA Received Date04/09/2020
05/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT C16000 PROCESSING MODULE; ARCHITECT C16000 SYSTEM; ARCHITECT C16000 SYSTEM; LN 03L77-01 SERIAL (B)(6); LN 03L77-01, SERIAL (B)(6); LN 03L77-01, SERIAL (B)(6)